# SDR SWAA2021051341252

- Difficulty date: January 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE; VERTICAL FIN SKATE ANGEL; WORN/CHAFFING; STA. 1119-1127. / REMOVED DAMAGE FROM RT VERTICAL FIN SKATE ANGLE IAW SRM 51-10-02-0G-0 ORIG THICKNESS .063' LOSS OF .001' REMAINING .062' FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED SRM ALLOWABLES FOR THE CLOSURE ANGLE REPAIRED SKATE ANGLE AT STA 1119-1127 IAW EA 210016 IR AND SWA EA 21-153-00125 REV IR
